# SDR GLBA2013061800262

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 35,193 hours, 43,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND TWO CRACKS IN THE FUSELAGE FRAME ANGLE AT FS 150.00 & STRINGER 6L AT THE UPPER & LOWER A/S DOOR GAS STRUT MOUNT NUTPLATE AREA, 1" IN LENGTH.    REPAIRED IAW EO 13-1900-53-046.
